# SDR UIEA2024032400211

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 96,758 hours, 17,781 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON POST FLT, FOUND #4 ENG INBD PYLON DAMAGED (SAIL BOAT DOOR)( TEMP REPAIR TO #4 ENG PYLON PANEL COMPLETED PEREA 4454A0080 & SRM 51-70-19-0G-0. SCHEDULED PERMANENT REPAIR UPON AIRCRAFT RETURN TO MIA FROM SCL PRIOR TO THE ACCUMULATION OF 2 F/C AFTER TIME LIMITED REPAIR HAS BEEN ACCOMPLISHED PER EA 4454A0080.
